MAUDE Adverse Event Report: TELEFLEX MEDICAL RUSCH GREENLITE DISP MTL MAC 4; LARYNGOSCOPE, RIGID

TELEFLEX MEDICAL RUSCH GREENLITE DISP MTL MAC 4; LARYNGOSCOPE, RIGID
Model Number IPN915460
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "several anaesthetists experienced "false contact" issues when using laryngoscopes with a blinking light during intubation".No patient injury or harm reported.Patient condition reported "fine".
 
Additional Manufacturer Narrative
Qn# (b)(4).The sample was returned and sent to the manufacturing site for investigation.The manufacturing site reports that a visual exam was performed and no defects were observed.Functional testing was performed and returned blade was attached to the handle.The light from the blade was constant and glowing perfectly.A device history record for lot code 2j0521, was reviewed and no issues were that could have contributed to the reported failure.The device was manufactured according to release specification.Based on the investigation performed.It was identified, that bottom cap of the handle (returned with this blade) was found loose and not tightened properly, which caused the light flickering issues.It is concluded, that this is a user related error.
 
Event or Problem Description
It was reported, "several anaesthetists experienced "false contact" issues.When using laryngoscopes with a blinking light, during intubation".No patient injury or harm reported.Patient condition reported "fine".

Brand Name
RUSCH GREENLITE DISP MTL MAC 4
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
TRUPHATEK INTERNATIONAL LTD.
14 benny gaon street
p.o. 8051
netanya 42504 43
IS   4250443
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key12798434
Report Number8030121-2021-00039
Device Sequence Number20248395
Product Code CCW
UDI-Device Identifier14026704711403
UDI-Public14026704711403
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN915460
Device Catalogue Number004551004
Device Lot Number2J0521
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2021
Supplement Date Received by Manufacturer12/06/2021
Initial Report FDA Received Date11/11/2021
Supplement Report FDA Received Date12/06/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexUnknown